| Catalog Number |
08496609190 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The e411 analyzer serial number was (b)(6).The field application specialist (fas) visited the customer site and ran approximately 20 patient samples.The results were compared to the results from another laboratory using an unspecified method, and the results were "identical." the investigation is ongoing.
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for elecsys anti-tshr (anti-tshr) on a cobas e 411 analyzer (disk system).The initial result from the e411 analyzer was 2.83 iu/l.The sample was sent to an external laboratory, where the result from an unspecified method was < 0.80 iu/l.
Additional Manufacturer Narrative
Calibration and qc were acceptable.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.